Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 5, NWS Houston/Galveston, TX

April 25, 2007Brazoria County, Matagorda County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Apr 25, 2007, 10:25 AM CDT for Brazoria County, Matagorda County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2007, 10:25 AM CDT (15:25 UTC)
Expired
Apr 25, 2007, 11:15 AM CDT
In force
50 min
Issued by
NWS Houston/Galveston, TX
Area
Counties, with a storm outline in the text

Counties Brazoria County, TX, Matagorda County, TX

The radar

The Houston radar (KHGX), 75 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 9:13 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2201 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
2.6
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHGX 251526
TORHGX
TXC039-321-251615-
/O.NEW.KHGX.TO.W.0005.070425T1525Z-070425T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1025 AM CDT WED APR 25 2007

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  MATAGORDA COUNTY IN SOUTHEAST TEXAS
  BRAZORIA COUNTY IN SOUTHEAST TEXAS

* UNTIL 1115 AM CDT

* AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS TORNADO
  WAS LOCATED NEAR VAN VLECK...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SWEENY...
  WEST COLUMBIA...
  WILD PEACH VILLAGE...
  BRAZORIA...
  HOLIDAY LAKES...
  ANGLETON...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

A TORNADO WATCH IS IN EFFECT UNTIL 5 PM CDT FOR THE WARNED AREA.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 2906 9596 2897 9590 2898 9560 2902 9531
      2937 9550

$$
1 follow-up statement
000 
WWUS54 KHGX 251609
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1108 AM CDT WED APR 25 2007

TXC039-321-251618-
/O.EXP.KHGX.TO.W.0005.000000T0000Z-070425T1615Z/
BRAZORIA TX-MATAGORDA TX-
1108 AM CDT WED APR 25 2007

...THE TORNADO WARNING FOR MATAGORDA AND BRAZORIA COUNTIES HAS BEEN
ALLOWED TO EXPIRE...

THE THUNDERSTORM WHICH PROMPTED THE TORNADO WARNING HAS WEAKENED AND
IS NO LONGER EXPECTED TO POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

A TORNADO WATCH IS IN EFFECT UNTIL 5 PM CDT FOR THE WARNED AREA.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 2906 9596 2897 9590 2898 9560 2902 9531
      2937 9550

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 9:32 AM CDT, 53 minutes earlier.

Area forecast discussion, Apr 25, 9:32 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
932 AM CDT WED APR 25 2007

.UPDATE...
NEW TORNADO WATCH ON THE STREETS FOR THE COASTAL AREAS GENERALLY
ALONG AND SOUTH OF THE HIGHWAY 59 CORRIDOR. UPDATE TO ZONES TO
INCLUDE NEW WATCH AND RAISE POPS COAST. WILL ALSO MENTION SVR
THREAT OVER THE NORTHERN ZONES FOR THIS AFTERNOON (PRIMARILY HAIL)
ALONG THE FRONTAL BOUNDARY. CONFIDENCE IS NOT HIGH ON THIS THOUGH
AS MOISTURE MAY BE LACKING BUT THE INCOMING LF QUAD LOOKS POTENT
ON WV.
45/37/39/31

&&

.PREV DISCUSSION... /ISSUED 633 AM CDT WED APR 25 2007/

..SLIGHT RISK OF SEVERE WEATHER CONTINUES FOR SOUTHEAST TEXAS
TODAY...

UPDATE...SATELLITE AND RADAR IMAGES CONTINUE TO INDICATE
CONVECTION DEVELOPING ACROSS THE SOUTHWEST PORTIONS OF THE CWA
THIS MORNING. LAPS SURFACE ANALYSIS INDICATES A FAIRLY STABLE
AIRMASS ACROSS SOUTHEAST TX BUT A TORNADO WATCH REMAINS IN
EFFECT FOR THE SOUTHERN AND EASTERN PORTIONS OF THE AREA THROUGH
9 AM. HAVE ALREADY CANCELLED THE FLOOD WATCH FOR THE AREA THIS
MORNING AND HAVE LOWERED POPS THIS MORNING BASED ON RADAR TRENDS.
SPC CURRENTLY HAS A SLIGHT RISK FOR THE AREA TODAY AS AFTERNOON
HEATING MAY DESTABILIZE THE ATMOSPHERE BEFORE THE FRONT/DRYLINE
MOVES THROUGH THE AREA. IN ADDITION...THE LEFT FRONT QUADRANT
OF AN UPPER LEVEL JET IS APPROACHING THE AREA SO THE CHANCE OF
THUNDERSTORMS...SOME POSSIBLY STRONG TO SEVERE...WILL LINGER
THROUGH THE REST OF THE MORNING INTO THE AFTERNOON. HAVE ALREADY
UPDATED GRIDS/ZONES WITH CURRENT WATCHES FOR NOW. 32

PREV DISCUSSION... /ISSUED 420 AM CDT WED APR 25 2007/
SATELLITE AND RADAR IMAGES INDICATE A LINE OF STRONG TO SEVERE
THUNDERSTORMS MOVING THROUGH THE NORTHERN AND CENTRAL PORTIONS OF
SOUTHEAST TEXAS EARLY THIS MORNING. SEVERAL REPORTS OF WIND DAMAGE
WERE RECEIVED AS THE LINE MOVED INTO THE WESTERN PORTIONS OF THE
CWA EARLIER. SO FAR THE CONVECTION HAS BEEN MOVING FAIRLY QUICK TO
THE EAST SO THE THREAT OF HEAVY RAINFALL APPEARS TO HAVE
DIMINISHED SOMEWHAT. HOWEVER...WILL CONTINUE FLOOD WATCH THROUGH
THIS MORNING AS ADDITIONAL SHOWERS AND THUNDERSTORMS CONTINUE TO
DEVELOP ACROSS SOUTH CENTRAL TX AND THIS AREA WILL LIKELY MOVE
INTO THE AREA IN THE NEXT COUPLE OF HOURS. WILL HAVE TO WAIT AND
SEE IF THE CURRENT CONVECTION MOVES OUT QUICK ENOUGH FOR THE
ATMOSPHERE TO RECOVER WITH DIURNAL HEATING THIS AFTERNOON TO SEE
IF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS DEVELOPS LATER TODAY
WITH THE PACIFIC FRONT/DRYLINE MOVES INTO EAST TX AS THE 500MB LOW
OVER THE SOUTHERN PLAINS MOVES SLOWLY EASTWARD. HAVE ALREADY
ISSUED ZONES/GRIDS WITH RAIN CHANCES NEAR 100 PERCENT THIS MORNING
ACROSS MOST OF THE CWA. RAIN CHANCES SHOULD DIMINISH LATE THIS
MORNING INTO THE AFTERNOON FROM WEST TO EAST AS DRIER AIR FILTERS
IN WITH WINDS VEERING TO THE WEST ALOFT. ALSO...TORNADO WATCH FOR
SOUTHEAST TX CONTINUES THROUGH 9 AM AS SOME LOW LEVEL SHEAR MAY
PROVIDE THE POTENTIAL FOR ISOLATED TORNADOES ALONG THE LINE OF
CONVECTION THIS MORNING. 32

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      82  55  81  57  81 /  40   0   0   0  10
HOUSTON (IAH)              80  57  83  59  81 /  60  10   0   0  10
GALVESTON (GLS)            77  66  78  66  77 /  80  10   0   0  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT
     20 NM.

     SMALL CRAFT ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 AM CDT THIS MORNING
     FOR THE FOLLOWING ZONES: GALVESTON BAY.

&&
Hazardous weather outlook, Apr 25, 10:18 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1018 AM CDT WED APR 25 2007

TXZ176-195>198-210>212-226-235-261530-
AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-JACKSON-MADISON-WALLER-
WASHINGTON-WHARTON-
1018 AM CDT WED APR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS MAY DEVELOP ALONG THE FRONT AS IT MOVES
THROUGH THE REGION THIS AFTERNOON. A FEW OF THE STORMS COULD BE
STRONG. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING OR AFTERNOON.

GMZ330-335-350-355-TXZ200-213-214-227-236>238-261530-
BRAZORIA-CHAMBERS-FORT BEND-GALVESTON-GALVESTON BAY-HARRIS-
LIBERTY-MATAGORDA-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
1018 AM CDT WED APR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT THROUGH LATE AFTERNOON. A LINE OF
STRONG THUNDERSTORMS WILL MOVE THROUGH THE AREA AND POSE A THREAT
OF STRONG WINDS AND POSSIBLY A SLIM CHANCE OF A TORNADO. THESE
STORMS SHOULD MOVE INTO THE COASTAL WATERS BETWEEN NOON AND 1 PM
ENDING THE THREAT OF SEVERE WEATHER. IN ADDITION...HEAVY RAINFALL
CAN BE EXPECTED WITH THE STORMS. ADDITIONAL ACCUMULATIONS OF 1 TO
3 INCHES LOOKS POSSIBLE MAINLY OVER THE COASTAL COUNTIES.

THE POTENTIAL EXISTS FOR THUNDERSTORMS TO REDEVELOP OVER THE
THE NORTHERN PORTIONS OF SOUTHEAST TEXAS THIS AFTERNOON AS A WEAK
PACIFIC COLD FRONT MOVES INTO THE AREA. IF STORMS ARE ABLE TO
REDEVELOP...THEY WILL HAVE THE POTENTIAL TO BECOME STRONG TO
SEVERE PRODUCING LARGE HAIL. HOWEVER...OVERALL CONFIDENCE IS LOW
THAT THE ATMOSPHERE WILL DESTABILIZE SUFFICIENTLY TO SUPPORT STORM
REDEVELOPMENT.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING OR AFTERNOON.

TXZ163-164-177>179-199-261530-
HOUSTON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-
1018 AM CDT WED APR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
THE POTENTIAL EXISTS FOR THUNDERSTORMS TO REDEVELOP OVER THE
THE NORTHERN PORTIONS OF SOUTHEAST TEXAS THIS AFTERNOON AS A
WEAK PACIFIC COLD FRONT MOVES INTO THE AREA. IF STORMS ARE ABLE
TO REDEVELOP...THEY WILL HAVE THE POTENTIAL TO BECOME STRONG TO
SEVERE PRODUCING LARGE HAIL. HOWEVER...OVERALL CONFIDENCE IS LOW
THAT THE ATMOSPHERE WILL DESTABILIZE SUFFICIENTLY TO SUPPORT
STORM REDEVELOPMENT.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING OR AFTERNOON.

In the hours before

Local storm report, Apr 25, 5:05 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            ROOF OFF NEAR ROCK PRARIE AND WELLBORN

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            COLLEGE STATION MIDDLE SCHOOL ROOF AND WINDOW DAMAGE

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            TREES DOWN NEAR HOLLIMAN AND LUTHER

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            TREES AND FENCE DOWN NEAR VICTORIA DR.

0405 AM     TSTM WND GST     5 NW SPRING             30.11N 95.44W
04/25/2007  E60.00 MPH       MONTGOMERY         TX   PUBLIC

            NEAR THE WOODLANDS

&&

MCASTILL
Local storm report, Apr 25, 5:44 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
544 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND GST     5 SW CALDWELL           30.48N 96.76W
04/25/2007  E60.00 MPH       BURLESON           TX   EMERGENCY MNGR

0215 AM     TSTM WND DMG     SNOOK                   30.49N 96.47W
04/25/2007                   BURLESON           TX   EMERGENCY MNGR

            TREES DOWN AT FM2039 1 MILE NORTH OF HWY 60

0215 AM     TORNADO          3 NW SNOOK              30.52N 96.50W
04/25/2007                   BURLESON           TX   EMERGENCY MNGR

            POSSIBLE TORNADO WITH 1 MILE LONG PATH OF DAMAGE

0245 AM     TSTM WND DMG     5 NW SNOOK              30.54N 96.53W
04/25/2007                   BURLESON           TX   EMERGENCY MNGR

            TREE FELL ON CAR AT FM2039 NEAR TUNIS

0255 AM     HAIL             5 W BRENHAM             30.16N 96.48W
04/25/2007  E0.25 INCH       WASHINGTON         TX   LAW ENFORCEMENT

            HWY 290 AT GANSKI CREEK

0255 AM     FUNNEL CLOUD     BRENHAM                 30.16N 96.40W
04/25/2007                   WASHINGTON         TX   LAW ENFORCEMENT

            FUNNEL CLOUD SPOTTED NEAR FM389

0305 AM     TSTM WND DMG     1 W COLLEGE STATION     30.60N 96.33W
04/25/2007                   BRAZOS             TX   LAW ENFORCEMENT

            ROOF BLOWN OFF HOUSE IN WEST COLLEGE STATION

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            ROOF OFF NEAR ROCK PRARIE AND WELLBORN

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            COLLEGE STATION MIDDLE SCHOOL ROOF AND WINDOW DAMAGE

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            TREES DOWN NEAR HOLLIMAN AND LUTHER

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            TREES AND FENCE DOWN NEAR VICTORIA DR.

0342 AM     TSTM WND DMG     DACUS                   30.45N 95.79W
04/25/2007                   MONTGOMERY         TX   EMERGENCY MNGR

            POWERLINES AND TREES DOWN ALONG FM 1486

0405 AM     TSTM WND GST     5 NW SPRING             30.11N 95.44W
04/25/2007  E60.00 MPH       MONTGOMERY         TX   PUBLIC

            NEAR THE WOODLANDS

&&

47
Local storm report, Apr 25, 6:59 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
659 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TORNADO          3 NW SNOOK              30.52N 96.50W
04/25/2007                   BURLESON           TX   EMERGENCY MNGR

            POSSIBLE TORNADO WITH 1 MILE LONG PATH OF DAMAGE

0215 AM     TSTM WND DMG     SNOOK                   30.49N 96.47W
04/25/2007                   BURLESON           TX   EMERGENCY MNGR

            TREES DOWN AT FM2039 1 MILE NORTH OF HWY 60

0215 AM     TSTM WND GST     5 SW CALDWELL           30.48N 96.76W
04/25/2007  E60.00 MPH       BURLESON           TX   EMERGENCY MNGR

0245 AM     TSTM WND DMG     5 NW SNOOK              30.54N 96.53W
04/25/2007                   BURLESON           TX   EMERGENCY MNGR

            TREE FELL ON CAR AT FM2039 NEAR TUNIS

0255 AM     FUNNEL CLOUD     BRENHAM                 30.16N 96.40W
04/25/2007                   WASHINGTON         TX   LAW ENFORCEMENT

            FUNNEL CLOUD SPOTTED NEAR FM389

0255 AM     HAIL             5 W BRENHAM             30.16N 96.48W
04/25/2007  E0.25 INCH       WASHINGTON         TX   LAW ENFORCEMENT

            HWY 290 AT GANSKI CREEK

0300 AM     TSTM WND DMG     3 W BELLVILLE           29.95N 96.31W
04/25/2007                   AUSTIN             TX   LAW ENFORCEMENT

            TREES BLOWN DOWN ACROSS THE COUNTY.

0300 AM     TSTM WND DMG     8 SW TODD MISSION       30.18N 95.92W
04/25/2007                   WALLER             TX   LAW ENFORCEMENT

            TREES BLOWN DOWN ACROSS NORTHERN PART OF THE COUNTY.

0300 AM     TSTM WND DMG     5 E BRENHAM             30.16N 96.31W
04/25/2007                   WASHINGTON         TX   LAW ENFORCEMENT

            TREES DOWN THROUGHOUT THE COUNTY

0305 AM     TSTM WND DMG     1 W COLLEGE STATION     30.60N 96.33W
04/25/2007                   BRAZOS             TX   LAW ENFORCEMENT

            ROOF BLOWN OFF HOUSE IN WEST COLLEGE STATION

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            TREES AND FENCE DOWN NEAR VICTORIA DR.

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            TREES DOWN NEAR HOLLIMAN AND LUTHER

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            COLLEGE STATION MIDDLE SCHOOL ROOF AND WINDOW DAMAGE

0320 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
04/25/2007                   BRAZOS             TX   EMERGENCY MNGR

            ROOF OFF NEAR ROCK PRARIE AND WELLBORN

0330 AM     TSTM WND DMG     ANDERSON                30.49N 95.99W
04/25/2007                   GRIMES             TX   BROADCAST MEDIA

            TREE BLOWN DOWN ON A HOUSE.

0342 AM     TSTM WND DMG     MAGNOLIA                30.21N 95.75W
04/25/2007                   MONTGOMERY         TX   BROADCAST MEDIA

            NUMEROUS TREES BLOWN DOWN.

0342 AM     TSTM WND DMG     DOBBIN                  30.36N 95.78W
04/25/2007                   MONTGOMERY         TX   BROADCAST MEDIA

            NUMEROUS TREES BLOWN DOWN.

0342 AM     TSTM WND DMG     DACUS                   30.45N 95.79W
04/25/2007                   MONTGOMERY         TX   EMERGENCY MNGR

            POWERLINES AND TREES DOWN ALONG FM 1486

0405 AM     TSTM WND GST     5 NW SPRING             30.11N 95.44W
04/25/2007  E60.00 MPH       MONTGOMERY         TX   PUBLIC

            NEAR THE WOODLANDS

&&

47

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 1:54 AM CDTSevere Thunderstorm WarningHGXBurleson26 min
Apr 25, 2:18 AM CDTSevere Thunderstorm WarningHGXColorado42 min
Apr 25, 2:37 AM CDTSevere Thunderstorm WarningHGXBurleson23 min
Apr 25, 2:45 AM CDTSevere Thunderstorm WarningHGXAustin, Brazos, Burleson, Grimes, Waller, Washington and 1 more60 min
Apr 25, 3:09 AM CDTSevere Thunderstorm WarningHGXColorado21 min
Apr 25, 3:31 AM CDTSevere Thunderstorm WarningHGXHarris, Montgomery59 min
Apr 25, 8:30 AM CDTSevere Thunderstorm WarningHGXJackson45 min
Apr 25, 8:35 AM CDTSevere Thunderstorm WarningHGXWharton55 min
Apr 25, 11:57 AM CDTSpecial Marine WarningHGX63 min
Apr 25, 1:30 PM CDTSpecial Marine WarningHGX60 min
Apr 25, 2:31 PM CDTSpecial Marine WarningHGX89 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.